Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can I take wysolone and Teczine for rashes on nose?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4129 Questions
hi , I am 38 yr old and getting married in a month. I got rashes with itching on my scalp and ear lobes for last 3-4 days and it was spreading on my face. I had applied gainhair on my scalp for 2 days in the morning before this incident and also tried a new shampoo. I approached a dermatologist today and she prescribed me Wysolone 10 mg twice for 3 days and Teczine 10 mg once for 7 days. these medicines (wysolone twice and Teczine once). I noticed that i got red rashes on my nose and it has enlarged. Can you please suggest me whether i can discontinue this and how to reduce the side effect. Thank you
Posted Fri, 21 Feb 2014 in Skin Rash
Answered by Dr. Sanjay Kumar Kanodia 20 minutes later
Brief Answer: Contact Irritant dermatitis; apply Mometasone Detailed Answer: Hi, Welcome and thanks for posting your query to the forum. I can understand your concern for the rash over scalp and ear lobes and face since 3 days. After reading your problem I can make out the best possibility of "Contact Irritant dermatitis" or in simple words allergy to contact of Minoxidil 5% lotion (in gainhair). To explain you elaborately about the condition - Due to exposure to any irritant material such as any creams or new cosmetic product or sometimes anything coming in contact with the areas can cause the problem. So there can be initial redness and itching with mild pain sensation. As we scratch it or due to exposure to environmental factors such as sunlight, sweating dust and hot humid climate, it can get aggravated. Even in some cases sunlight itself can act as main factor causing rash. This is a quite simple problem which we see in our day to day practice and persist for only the time till the aggravating factor is present. So the most important part in your management is avoidance of the aggravating factor enumerated all above. In your case as you applied Minoxidil 5% lotion (in gainhair) which is too high of the lotion’s concentration to eb applied so it caused irritation on your facial skin with scalp and ear lobes. For the betterment kindly follow the suggestions below: 1. Stop the application of gainhair lotion and other newly used products. Avoid direct sunlight and hot – humid climate. 2. Avoid direct sunlight and hot – humid climate. 3. Stay in cool environment and avoid sweating. 4. Do not Pinch pop or squeeze or rub any area. 5. Do not use any other product or deodorants or any cosmetics over and near the affected area. 6. Do cold compression over the affected area. Take a wet towel soaked in cold water and apply it for 5-10 minutes for 3-4 times a day For the part of treatment kindly follow the suggestions below: 1. Apply plane Mometasone cream in a thin layer in morning and at night time. Apply in a very thin layer so that it should not be visible to naked eye. You can apply it for 7 days and then stop it after that. 2. Dose of wysolone to be increased to 40 mg per day for 3 days and then reduced to 20 mg next 3 days and then 10 mg for next 3 days before stopping. 3. If there is any irritation or itching is present then can take tablet “Loratadine” or "Deslotatadine" tablet by mouth up to 2-3 times also if the itching is more. I hope these information's will help you. If you have further queries I will be happy to help. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor